# SDR AALA202405037509

- Difficulty date: May 2, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N339SU
- Make and model: Boeing 737823
- Aircraft serial: 44485
- Aircraft time: 10,109 hours, 3,766 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Lavatory A
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-A DOOR STICKS AND JAMMING AND IS DIFFICULT TO OPEN AND CLOSE. ADJUSTED FLOOR DOOR TRIM. PER AMM 25-40-11.
